# SDR CIHA200675002

- Difficulty date: August 28, 2006
- Submitted: August 29, 2006
- Operation: Air carrier
- Aircraft: N675MG
- Make and model: Boeing 727225
- Aircraft serial: 22553
- Aircraft time: 47,644 hours, 29,279 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Web
- Condition: Corroded
- Location: Aft Airstairs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIR 6TH FROM BOTTOM WEB CORRODED.  FOUND CORROSION OUT OF LIMITS.  REMOVED AND REPLACED WEB ON AFT AIRSTAIR 6TH STEP IAW B727 SRM 52-10-1 FIG 1 AND 51-30-2.
